Existence and multiplicity of the solutions of the p(x)-Kirchhoff type equation via genus theory

Mustafa Avci, Bilal Cekic, Rabil A. Mashiyev

Research output: Contribution to journalJournal Articlepeer-review

51 Citations (Scopus)

Abstract

Communicated by Song Jiang In this paper, by using variational approach and Krasnoselskii's genus theory, we show the existence and multiplicity of the solutions of the p(x)-Kirchhoff type equation.

Original languageEnglish
Pages (from-to)1751-1759
Number of pages9
JournalMathematical Methods in the Applied Sciences
Volume34
Issue number14
DOIs
Publication statusPublished - 30 Sep. 2011

Keywords

  • genus theory
  • nonlocal problems
  • p(x)-Kirchhoff type equation
  • variational method

Fingerprint

Dive into the research topics of 'Existence and multiplicity of the solutions of the p(x)-Kirchhoff type equation via genus theory'. Together they form a unique fingerprint.

Cite this